# SDR DALA2021072004079

- Difficulty date: July 19, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 85,075 hours, 39,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3233 CORROSION EXTERNAL SKIN LOCATED BTW FR69 TO FR70 AND STR 31R TO STR 32R AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER A320 SRM 53-41-11. (1880889)
